# SDR FDEA201705021345

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 66,429 hours, 25,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Arm Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM INDICATION LIGHT INOPERATIVE.  REPLACED THE BULBS IAW WDM 25-66-11.   LIGHT OPERATES NORMAL WHEN DOOR IS ARMED.
